# SDR DALA2021112207179

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,460 hours, 10,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 LED LIGHT UNIT FAULT STAY ON AFTER SELF TEST ON EPSU 13WL. CORRECTIVE ACTION: REPLACED EPSU 13WL. PERFORMED TEST BITE TEST. EPSU IS GOOD. (2023586)
